Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online
Ask a Urologist   »  

Noticed bloody tissue discharge from urine. History of kidney stone. What is causing this?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
I have had bloody tissue being discharged from my urine. It happened once about nine months back and looked like a stone. I have history of kidney stones. Also my semen has had blood in it periodically off and on for about a year. I do have some back pain however i do have had muscular back pain off and on for years. Would stones cause this problem? My older brother has had prostate cancer.
Posted Wed, 21 Nov 2012 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 1 hour later

Welcome to XXXXXXX
What you passed in urine would have been either blood clot or a small stone.
Musculo skeletal pain is unrelated to the stone.
Blood in semen is usually due to uncontrolled blood pressure or inflammation/ infection of the prostate or seminal vesicles. If persistent, it is better to take medical advice.Stones DO NOT cause blood in urine.
PSA is normal and hence there is nothing to worry at present.
Since there is family history of prostate cancer, it would be essential to check PSA every year.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor